# SDR ASAA0540039

- Difficulty date: January 18, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Engine: Cfmint CFM563C1
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65464519
- Condition: Punctured
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - NR 2 SPOILER UPPER SKIN IS DELAMINATED AND PUNCTURED.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM.  (K)
